# SDR QXEA2016032400220

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 34,920 hours, 36,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL POSITION OF F/A EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE.  REPLACED BURNED OUT LAMPS OF SWITCH.  CHECKS NORMAL.  RETURNED TO SERVICE.
